# SDR AALA20021472

- Difficulty date: October 13, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT AT L389 INOPERATIVE.  REPLACED TERMINAL END AT EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
